# SDR FDEA201507062156

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 141N58111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STATION 200 - 2-5, LBL 35 - 38 FLOOR TIE FOUND CRACKED.  REMOVED IAW SRM 51-40-02 REV 115.  NEW FLOOR TIE FABRICATED IAW DWG 141N5811 SHT 1 REV B.  INSTALLED IAW DWG 141N5810 SHT 1 REV G.  REPAIR CLASSIFIED AS MAJOR.
